# SDR MASA200601199

- Difficulty date: April 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,739 hours, 15,676 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7218 ORD.  PAX DOOR LATCH CAUTION.  MAINTENANCE ADJUSTED PROX SWITCH. (4-28-06)
